User Reviews for Fluoxetine
Also known as: Prozac, Prozac Weekly, Rapiflux, Sarafem, Selfemra
The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.
Learn more about Fluoxetine.
Reviews for Fluoxetine to treat Hot Flashes
"I was having hot flashes every night from being peri-menopause and I recently started on 20 mg of prozac. It took approximately 3 weeks for it to start working and I swear by it by the 4th week not one hot flash. I am feeling so much relief from prozac. Not only have my hot flashes gone away but my moods are stable and I feel great!"
Floq (taken for 1 to 6 months) January 25, 2016
|4 users found this comment helpful. Did you? Yes No||Report as inappropriate|
"I have been having SEVERE hot flashes for about a year, mild ones for a year before that. I can't take the normal meds due to high risk of breast cancer so my PCP put me on Prozac. I thought to myself there was no way it would help but after 2 days I noticed a big difference, and after 5 days they are nearly gone, I'm on 10 mg D. I take it in the morning."
LJSrmr2010 November 11, 2015
|10 users found this comment helpful. Did you? Yes No||Report as inappropriate|
Prozac (fluoxetine): "I was told for years Prozac would be great for me. When my doctor told me about Prozac for my hot flashes I signed on ASAP. I was hoping for a double whamie. Yes, they took care of the hot flashes rather quickly and the happiness side a bit later. I am on 10mg and would like to get a larger dosage. Next conversation with the doctor. TRY IT."
lavt0422 September 28, 2011
|78 users found this comment helpful. Did you? Yes No||Report as inappropriate|
Prozac (fluoxetine): "Prozac (fluoxetine) I have been taking 10mg every 3 days for hot flashes for 2 years now. It has worked very well for me. I also don't have the mood swings. When I was taking 20mg everyday it was to much, So I talked with my doctor and changed it around. If you are having problems you may be taking to much. Talk to your doctor I did and I feel great."
alrolly September 20, 2009
|98 users found this comment helpful. Did you? Yes No||Report as inappropriate|